| Model Number |
H74939171100810 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/17/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in the arm vessel.A 10.0 x 80, 135cm mustang balloon was advanced for dilation.During the procedure, the working pressure was not reached, and the balloon was ruptured.The procedure was completed with another of the same device.The patient's condition following the procedure was stable.
Additional Manufacturer Narrative
D2b - pro code (product code): fge, lit.G4 - premarket / 510(k) #: k141521, k141597.